On the K-theory of truncated polynomial algebras over the integers

Vigleik Angeltveit*, Teena Gerhardt*, Lars Hesselholt*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We show that (Formula presented.) is finite of order (mi)!(i!)m−2 and that (Formula presented.) is free abelian of rank m − 1. This is accomplished by showing that the equivariant homotopy groups TRnq-λ(Z;p) of the topological Hochschild T-spectrum T(Z) are free abelian for q even, and finite for q odd, and by determining their ranks and orders, respectively.

Original languageEnglish
Pages (from-to)277-294
Number of pages18
JournalJournal of Topology
Volume2
Issue number2
DOIs
Publication statusPublished - 2009
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the K-theory of truncated polynomial algebras over the integers'. Together they form a unique fingerprint.

Cite this